# SDR SWAA2020042236438

- Difficulty date: April 6, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SUPPORT AT B.S. 773; L.B.L. 21 -R.B.L. 21; W.L. 155. / REPLACED ACB FLOOR PANEL SUPPORT BS773; LBL21 - RBL21; WL155 P/N 3530573 PO# 777784 IAW SRM 51-10-02 STEP 9.C. 89008U 15APR20
